MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/14 MM R; CERAMIC BALL HEADTIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/14 MM R; CERAMIC BALL HEADTIBIAL INSERT FIXED
Model Number 02.12.0414FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 6 november 2020: lot 177440: (b)(4) items manufactured and released on 6-mar-2018.Expiration date: 2023-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 6 months from the primary surgery due to an infection.The surgeon revised the liner and performed a washout.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/14 MM R
Common Device Name
CERAMIC BALL HEADTIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10928253
Report Number3005180920-2020-00841
Device Sequence Number16341371
Product Code JWH
UDI-Device Identifier07630030826627
UDI-Public07630030826627
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2023
Device Model Number02.12.0414FR
Device Catalogue Number02.12.0414FR
Device Lot Number177440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR